# SDR 2001UALA02452

- Difficulty date: December 22, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BODY FRAME FAIL SAFE CHORD WAS BLENDED IN RADIUS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE REPAIR DOUBLER.
